# SDR A6WR95060

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Condition: Rivets Sheared
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND 3 RIVETS SHEARED OFF IN NR  4 PYLON BOX AT POSITIONS B, C, D.  REPLACED FASTENERS IAW AVRO RL HC546H9009.  (X)
